Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Was given medication last night to reduce BP, BP now reduced. Should I go to the emergency again?

I was at the ER yesterday with BP 190 / 117 and was given a 30 day medication tri.. something I cant remember the name and took it last night. Now my BP is back to 186/97 - what shoudl I do go to the ER again. I just moved here and do not have a family Physician yet the appt is next Wed so they can not give me advice yet
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM
Yes surely you needs to go to the ER and get immediate treatment for High blood pressure. Your both systolic and diastolic pressure reading are quite high at with this reading you might get brain hemorrhage. Consult your doctor in ER and revise your medication and get admitted till the BP was under control. Some precaution and investigation you needs are:
1. Get your Lipid profile checked.
2. Reduce your weight if you are overweight
3. Avoid salty, fatty and oily diet.
4. do regular exercise for about 1 hour daily.
5. Reduce stress as much as you can
6. get your cardiac check up once in a year.
Immediately go to ER and get treated for High BP and after that follow the instructions as said, so that you can control your BP with minimum dose of Anti-hypertensive drugs.
Best Wishes
Answered: Tue, 7 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor